# SDR SWAA2022070123605

- Difficulty date: June 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 50,664 hours, 25,497 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AC BAY FWD BLEED DUCT SUPPORT BRACKET IS CRACKED AT THE KEEL BEAM AREA / [01] R&R LH AC BAY FWD BLEED DUCT SUPPORT BRACKET PER AMM 36-13-01
